# SDR AALA2019102219008

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 20,933 hours, 4,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ESCAPE PATH LIGHT AT BASE OF BUSINESS CLASS LAV IS LOOSE. LOCATED ACROSS FROM G2. REMOVED AND REPLACED EMERGENCY LIGHT CAPSULE AT G2 GALLEY IAW AMM 33-51-18. OPS CHECKS GOOD.
